# SDR CALA2022031000630

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,603 hours, 17,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3540
- Condition: Damaged
- Location: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA1488 AT STR24L DAMAGE BY CATERING TRUCK C/W HFEC REF. NDT PART 6-51-00-19. NO CRACKS NOTED. VERIFIED MATERIAL. OK TO CONTINUE. VERIFIED FILLER MATERIAL. OK TO CONTINUE. INCORRECT MATERIAL NOTED. REMOVED DAMAGED AREA IN REF TO SRM 53-00-01-2R-14 VERIFIED MATERIAL TO BE USED FOR DOUBLER AS .120 - 2024T3 VERIFIED MATERIAL TO BE USED FOR DOUBLER AS .100 - 2024T3 VERIFIED FILLER MATERIAL AS .100-2024T3 PO# 9495433 IN REF TO PO#6498447 IN REF TO SRM 53-00-01-2R-14 PO#9495433 IN REF TO SRM 53-00-01-2R-1 SRM 53-00-01-2R-14 VERIFIED DOUBLER AND FILLER, OK TO TREAT, PRIME AND INSTALL. C/W RII REQUIREMENTS REF GMM 09-25-05. REPAIR IS INSTALLED. OK TO CONTINUE. FABRICATED DOUBLER AND FILLER, OK TO TREAT, PRIME AND INSTALL IN INSTALLED DOUBLER/FILLER, SEALLED FILLER AND CIC AREA. REF SRM REF TO SRM 53-00-01-2R-14 53-00-01-2R-14 REPAIR 14. STEP 12 THROUGH 15. COMPLETED INSTALLATION OF DOUBLER/ FILLER REPAIR AT UPPER FUSELAGE STA. 1488, STR-24L REF SRM 53-00-01-2R-14 REPAIR 14. SEE LOG 8152796 FOR DIP. VERIFIED REPAIR COMPLETE REF. SRM 53-00-01-2R-14 REPAIR 14.
